# SDR HNAA2020040700124

- Difficulty date: March 16, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 37,327 hours, 33,454 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 73 IS CRACKED BETWEEN STR 17R-16R. REMOVED AND REPLACED FRAME 73 LOWER SECTION IAW SRM 51-40-02.
